Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 65, Number 1

All articles in this issue are freely accessible.

Accurate calculation of the modified Mathieu functions of integer order
Arnie L. Van Buren and Jeffrey E. Boisvert.
Quart. Appl. Math. 65 (2007), 1-23
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2313146
On the mixed problem for harmonic functions in a 2-D exterior cracked domain with Neumann condition on cracks
P. A. Krutitskii.
Quart. Appl. Math. 65 (2007), 25-42
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2313147
Non-linear and non-stationary modes of the lower branch of the incompressible boundary layer flow due to a rotating disk
M. Turkyilmazoglu.
Quart. Appl. Math. 65 (2007), 43-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2313148
Thin elastic films: The impact of higher order perturbations
Irene Fonseca, Gilles Francfort and Giovanni Leoni.
Quart. Appl. Math. 65 (2007), 69-98
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2313149
Decay of the electromagnetic field in a Maxwell Bloch system
Frank Jochmann.
Quart. Appl. Math. 65 (2007), 99-112
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2313150
Jacobi fields in groups of diffeomorphisms and applications
Laurent Younes.
Quart. Appl. Math. 65 (2007), 113-134
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2313151
Large time decay of solutions to isentropic gas dynamics
Naoki Tsuge.
Quart. Appl. Math. 65 (2007), 135-143
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2313152
A constraint variational problem arising in stellar dynamics
Mahir Hadzic.
Quart. Appl. Math. 65 (2007), 145-153
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2313153
The study of dynamic behavior of functionally graded piezoelectric materials and an application to a contact problem
B. M. Singh, J. Rokne and R. S. Dhaliwal.
Quart. Appl. Math. 65 (2007), 155-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2313154
Mild solutions for the relativistic Vlasov-Maxwell system for laser-plasma interaction
Mihai Bostan.
Quart. Appl. Math. 65 (2007), 163-187
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2313155
Well-posedness of two-phase Darcy flow in 3D
David M. Ambrose.
Quart. Appl. Math. 65 (2007), 189-203
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2313156

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website